Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 173-179
http://dx.doi.org/10.1155/S0161171287000218

An energy concerving modification of numerical methods for the integration of equations of motion

1821 Hialeah Dr., Virginia Beach, 23462, VA, USA
2Department of Mathematics, University of Texas, Arlington 76019, Texas, USA

Received 2 July 1982

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert A. Labudde and Donald Greenspan, “An energy concerving modification of numerical methods for the integration of equations of motion,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 173-179, 1987. https://doi.org/10.1155/S0161171287000218.